# SDR N6WA2013070701

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 10,844 hours, 7,123 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP LOOSE ON OVERWING EMERGENCY EXIT DOOR HANDLE COVER.  RESECURED EMERGENCY ROPE COVER IAW AMM 51-21-61, NO FURTHER DEFECTS NOTED AT THIS TIME.
